MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ENDOWRIST; STAPLER 30 RELOAD

INTUITIVE SURGICAL, INC ENDOWRIST; STAPLER 30 RELOAD
Model Number 48630B-04
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) received the endowrist stapler 30 instrument involved with this complaint and completed the device evaluation.Failure analysis investigations replicated and confirmed the customer reported complaint of incomplete stapling.The reload was found to have the knife exposed within the knife track.No damage found to the blade and lead screw.The reload was found to have a firing failure.Additional findings not reported by site: the reload cartridge was found to be damaged.
 
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the curved tip stapler 30 completed clamping; however, stapling was incomplete.A similar backup da vinci instrument was used to continue with the case.The procedure was completed with no reported injury.

Brand Name
ENDOWRIST
Common Device Name
STAPLER 30 RELOAD
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 
4085232100
MDR Report Key17015750
Report Number2955842-2023-14876
Device Sequence Number6975630
Product Code GDW
UDI-Device Identifier10886874112837
UDI-Public(01)10886874112837(10)M90190823
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K152421
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48630B-04
Device Catalogue Number48630B
Device Lot NumberM90190823 0072
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/11/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/17/2020
Initial Report FDA Received Date05/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/23/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown